Dimensional reduction and theories with massive gauge fields

Govindarajan, T. R. ; Rindani, S. D. ; Sivakumar, M. (1985) Dimensional reduction and theories with massive gauge fields Physical Review D - Particles, Fields, Gravitation and Cosmology, 32 (2). pp. 454-458. ISSN 1550-7998

Full text not available from this repository.

Official URL: http://prd.aps.org/abstract/PRD/v32/i2/p454_1

Related URL: http://dx.doi.org/10.1103/PhysRevD.32.454


We generalize the three-dimensional (Abelian) model of Deser, Jackiw, and Templeton with a gauge-invariant mass term to higher odd dimensions using antisymmetric tensor gauge fields. We show that this mass-generation mechanism for gauge fields is related through dimensional reduction to the gauge-mixing mechanism of Aurilia and Takahashi. We comment on possible scenarios for non-Abelian generalization.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:94697
Deposited On:18 Oct 2012 07:12
Last Modified:18 Oct 2012 07:12

Repository Staff Only: item control page